# SDR DL73E001523

- Difficulty date: August 11, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- Aircraft time: 35,228 hours, 29,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING WOULD NOT TEST FROM ROWS 16 THRU 20.  REPLACED BATTERY PACK.
